# SDR IPXA2017031515183

- Difficulty date: March 10, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 59,297 hours, 10,644 cycles
- Engine: Pwa PW4462
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

EMERGENCY DECLARED DUE TO THE NR 2 ENGINE COMPRESSOR STALLED.  CREW SHUTDOWN THE ENGINE.  REPLACED THE NR 2 ENGINE.
